Fixed points of certain divisor function

Antal Bege
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132
Volume 1, 1995, Number 1, Pages 43—44
Download full paper: PDF, 1.3 Mb

Details

Authors and affiliations

Antal Bege
Faculty of Mathematics, University of Cluj,
Str. Kogalniceanu nr. i, 3400 Cluj-Napoca, Romania

References

  1. W. Beck, R. M. Hajar, Fixed points of certain arithmetic functions, The Fibonacci Quarterly, Vol. 15, 1977, 337-342.
  2. R. Guy, Unsolved problems in number theory, Springer-Verlag, 1981.
  3. Jerrard, N. Temperley, Almost perfect numbers, Math. Mag. Vol. 46, 1973, 84-87.

Related papers

Cite this paper

Bege, A. (1995). Fixed points of certain divisor function. Notes on Number Theory and Discrete Mathematics, 1(1), 43-44.

Comments are closed.